# SDR CA150604018

- Difficulty date: June 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 10,364 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Tape
- Part number: 350A37105720
- Condition: Unsecure
- Location: M/R Swashplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A DAILY INSPECTION, NOTICED A PIECE OF THE SWASHPLATE GUIDE TAPE STICKING OUT FROM UNDER THE UNIBALL AND A LOT BLACK MATERIAL ON THE SWASHPLATE AND SCISSOR LINK.  AFTER INVESTIGATING IT WAS DETERMINED THAT THE PTFE TAPE ON THE SWASHPLATE GUIDE HAD COME UNSTUCK AND WAS EXTRUDING FROM THE UNDERSIDE OF THE UNIBALL.  THE PILOT REPORTED NO ABNORMAL FEELING IN THE CONTROLS WHEN ASKED. THE TIME ON THE TAPE IS UNKNOWN BUT IT IS ON A 300 HR INSPECTION CYCLE IAW THE MSM.  THE TIME SINCE THE LAST INSPECTION WAS 292.1 HOURS.  GUIDE AND WAS INSPECTED IAW AMM AND TAPE REPLACED IAW AMM AND THE ACFT WAS RETURNED TO SERVICE.
